# SDR VNAA202007279993

- Difficulty date: July 27, 2020
- Submitted: July 27, 2020
- Operation: Air carrier
- Aircraft: N505AE
- Make and model: Bombdr CL6002D15
- Aircraft serial: 10053
- Aircraft time: 41,859 hours, 31,412 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR FOUND TO HAVE SEVERAL AREAS OF LOCALIZED CORROSION. EVALUATED AND FOUND CORROSION IN SOME AREAS TO BE OUT OF SRM LIMITS AND SENT DOOR TO VENDOR FOR REPAIRS.
